# SDR VOX2002F00000

- Difficulty date: January 4, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N35164
- Make and model: Piper PA-31-350
- Aircraft serial: 317952090
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: MKR0106
- Condition: Failed
- Location: Wastegate
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT ON CLIMB-OUT, PART FAILED, TURBO AND WASTEGATE SYSTEM LOST OIL PRESSURE, ENGINE LOST BOOST AND SUBSEQUENT POWER.  ENGINE SHUT DOWN IN-FLIGHT, PRECAUTIONARY.
